# SDR UIEA2020081701781

- Difficulty date: August 17, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,852 hours, 17,817 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT R ENG BLEED OFF EICAS MSG DURING FLIGHT PERFORMED FIM 36-10 FAULT TREE 837 AND PERFORMED ENG RUN. IAW AMM 71-00-00. OPS CHECK GOOD.
